# SDR CALA2011012600041

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 61,299 hours, 16,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR STRUCTURE FLOORBEAM AT STA 680 AND RBL-19 HAS CORR (MARKED).  REMOVED CORRODED SECTION OF FLOORBEAM AND INSTALLED FLOORBEAM REPAIR REF SRM 53-00-51 FIG 201 REPAIR 5.
